MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-29
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 07/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a 29 mm navitor vision valve was selected for implant using a large flexnav delivery system.The patient had a history of right bundle branch block (rbbb), which was also the patient's baseline rhythm prior to the procedure.The membranous septum length was 2.5 mm.It was reported that there was no calcification extending beneath the aortic annular plane into the interventricular septum.During the procedure, while in the cusp overlap view (cov), the inflow edge of the constrained valve within the capsule was positioned at the base of the aortic annulus and the pigtail position was confirmed at the bottom of the non-coronary cusp (ncc).The initial implant depth was 3 mm; however, the valve was recaptured to achieve optimal depth on the left side.The final implant depth at release was 5 mm.A temporary pacemaker was used during the procedure, and the patient left the catheterization laboratory with the temporary pacemaker in place.Following the procedure, the patient's rhythm was reported to be similar, and the physician elected to observe the patient.The patient left the procedure room with rbbb, which was the same rhythm present prior to the procedure.The patient remained hemodynamically stable throughout the procedure.No clinically significant delay was reported.The patient was monitored with the temporary pacemaker in place.After observation, on (b)(6) 2026, the physician determined that a pacemaker was needed, and the patient received a permanent pacemaker.It was reported that the patient's pre-existing rbbb worsened 24 to 48 hours after the procedure, which led to the decision to implant a permanent pacemaker.The patient had a prolonged hospital stay for rhythm monitoring and remained an additional night in the hospital.The implanter classified the event as related to the procedure and the patient's past medical history.The patient's status was reported as stable and discharged.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50261359
Report Number2135147-2026-05614
Device Sequence Number21363568
Product Code NPT
UDI-Device Identifier05415067045775
UDI-Public(01)05415067045775(17)290201
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-29
Device Catalogue NumberNVRO-29
Device Lot Number11289714
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Supplement Date Received by Manufacturer08/26/2026
Initial Report FDA Received Date08/14/2026
Supplement Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age77 YR
Patient SexMale
Patient RaceWhite